# SDR SWAA2021021543526

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURE STRINGER 23RH AT BST 360 MORE 4 INCH AT EQUIPMENT ELECTRONIC COMP WL 165.00 / EVALUATION CORROSION ON STRUCTURE STRINGER 23RH AT BS360 MORE 4 INCH AT EQUIPMENT ELECTRONIC COMPARTMENT AND FOUND OUT OF ALLOWABLE DAMAGE LIMITS I.A.W B737-700SRM 53-00-03-1A-1 ALLOWABLE DAMAGE 1 AND PERFORMED PERMANENT REPAIR ON STRINGER 23RH BTW BS 360 TO BS 400 I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIG. 206 REPAIR PARTS STRINGER SECTION MADE FROM 7075 TO 0.036 PO 2020 214270 AND CHANNEL AND ANGLES (2 E/A) MADE FROM 7075 - TO /0.040 PO 2015 506435 REPAIR PARTS HEAT TREATED AND CONVERTED 7075 T6.
